Illinois Journal of Mathematics

Universal locally connected refinements

Andrew M. Gleason

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 7, Issue 3 (1963), 521-531.

Dates
First available: 15 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255644959

Mathematical Reviews number (MathSciNet)
MR0164315

Zentralblatt MATH identifier
0117.16101

Subjects
Primary: 54.55

Citation

Gleason, Andrew M. Universal locally connected refinements. Illinois Journal of Mathematics 7 (1963), no. 3, 521--531. http://projecteuclid.org/euclid.ijm/1255644959.


Export citation